MAUDE Adverse Event Report: LUTONIX, INC LUTONIX 035AV DRUG COATED PTA DILATION CATHETER; DRUG COATED BALLOON PTA CATHETER

LUTONIX, INC LUTONIX 035AV DRUG COATED PTA DILATION CATHETER; DRUG COATED BALLOON PTA CATHETER
Model Number 9010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fistula (1862); Restenosis (4576); Insufficient Information (4580)
Date of Event 04/23/2024
Type of Reportable Event Death
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.H10: d4 (expiration date: 06/2025).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported through the results of a clinical trial that six months and twenty seventy days post an index procedure completion using a drug-coated balloon device in the basilic vein at perianastomotic venous, the subject developed a serious adverse event of left arm fistula with stenosis which required an arteriovenous access circuit reintervention.Treatment re-intervention was successful, no new access created, and the outcome of the serious adverse event was resolved.The current status of the patient is unknown.
 
Event or Problem Description
It was reported through the results of a clinical trial that sometime post an index procedure completion using a drug-coated balloon device in the basilic vein at perianastomotic venous, the subject developed a serious adverse event of left arm fistula with stenosis which required an arteriovenous access circuit reintervention.Treatment re-intervention was successful, no new access created, and the outcome of the serious adverse event was resolved.Furthermore, left arm angioplasty and fistulogram was performed for narrowing arterial anastomosis.The event "left arm fistula with stenosis" was considered not related to the study device and procedure.However, was definitely related to the av access circuit.The event "left arm angioplasty and fistulogram was performed for narrowing arterial anastomosis" was of moderate severity and was not related to the study device and procedure; however, was definitely related to av access circuit.A reintervention "left arm balloon angioplasty and fistulogram" was performed for narrowing basilic vein anastomosis, which was of moderate severity and was not related to the study device and procedure; however, was definitely related to av access circuit.The current status of the patient was unknown.
 
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Therefore, the investigation is inconclusive for the reported failure as no objective evidence was provided for review.Based upon the available information, the definitive root cause is unknown.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.B5, d4 (medical device expiration date, unique identifier (udi) #), g3, h4, h6 (patient, method) section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
H11: additional information was received, and the file was reassessed for reportability and determined to be reportable as death.As the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.B2, b5, g3, h1, h6 (patient, component).Section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported through the results of a clinical trial that sometime post an index procedure completion using a drug-coated balloon device in the basilic vein at perianastomotic venous, the subject developed a serious adverse event of left arm fistula with stenosis which required an arteriovenous access circuit reintervention.Treatment re-intervention was successful, no new access created, and the outcome of the serious adverse event was resolved.Furthermore, left arm angioplasty and fistulogram was performed for narrowing arterial anastomosis.The event "left arm fistula with stenosis" was considered not related to the study device and procedure however, was definitely related to the av access circuit.The event "left arm angioplasty and fistulogram was performed for narrowing arterial anastomosis" was of moderate severity and was not related to the study device and procedure; however, was definitely related to av access circuit.A reintervention "left arm balloon angioplasty and fistulogram" was performed for narrowing basilic vein anastomosis, which was of moderate severity and was not related to the study device and procedure; however, was definitely related to av access circuit.It was further reported that approximately two years and one month post an index procedure, the subject was expired and the cause of death was not provided.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed and this lot met all release criteria.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Therefore, the investigation is inconclusive for the reported failure as no objective evidence was provided for review.Based upon the available information, the definitive root cause is unknown.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.G3, h6 (patient).Section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
LUTONIX 035AV DRUG COATED PTA DILATION CATHETER
Common Device Name
DRUG COATED BALLOON PTA CATHETER
Manufacturer (Section D)
LUTONIX, INC
9409 science center dr
new hope MN 55428
Manufacturer (Section G)
C.R. BARD, INC. (GFO)
289 bay road
queensbury 12804
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key19380722
Report Number3006513822-2024-00026
Device Sequence Number7528705
Product Code PRC
UDI-Device Identifier00801741135460
UDI-Public(01)00801741135460(11)230721(17)250612(10)GFHR0974
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P170003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Other,Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/12/2025
Device Model Number9010
Device Catalogue NumberLX3575860V
Device Lot NumberGFHR0974
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/26/2024
Supplement Date Received by Manufacturer07/03/2025
10/30/2025
12/11/2025
Initial Report FDA Received Date05/23/2024
Supplement Report FDA Received Date07/08/2025
11/26/2025
12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Required Intervention;
Patient Age61 YR
Patient SexMale
Patient Weight81 KG
Patient EthnicityNon Hispanic